# SDR SWAA2012070205404

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 38,054 hours, 26,129 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 314785
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTINGS INOP.  CLEANED & LUBED FITTINGS PER AMM.
